Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$\mathrm{G}_2$–instantons on generalised Kummer constructions

Thomas Walpuski

Geometry & Topology 17 (2013) 2345–2388
Bibliography
1 A Adem, J Leida, Y Ruan, Orbifolds and stringy topology, Cambridge Tracts in Mathematics 171, Cambridge Univ. Press (2007) MR2359514
2 M Berger, Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955) 279 MR0079806
3 S Brendle, On the construction of solutions to the Yang–Mills equations in higher dimensions arXiv:math/0302093
4 D M J Calderbank, P Gauduchon, M Herzlich, Refined Kato inequalities and conformal weights in Riemannian geometry, J. Funct. Anal. 173 (2000) 214 MR1760284
5 E Corrigan, C Devchand, D B Fairlie, J Nuyts, First-order equations for gauge fields in spaces of dimension greater than four, Nuclear Phys. B 214 (1983) 452 MR698892
6 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, Oxford Univ. Press (1990) MR1079726
7 S K Donaldson, E Segal, Gauge theory in higher dimensions II, from: "Geometry of special holonomy and related topics" (editors N C Leung, S T Yau), Surv. Differ. Geom. 16, International Press (2011) 1 MR2893675
8 S K Donaldson, R P Thomas, Gauge theory in higher dimensions, from: "The Geometric Universe" (editors S A Huggett, L J Mason, K P Tod, S Tsou, N M J Woodhouse), Oxford Univ. Press (1998) 31 MR1634503
9 P M N Feehan, A Kato–Yau inequality and decay estimate for eigenspinors, J. Geom. Anal. 11 (2001) 469 MR1857853
10 M Fernández, A Gray, Riemannian manifolds with structure group $G_{2}$, Ann. Mat. Pura Appl. 132 (1982) 19 MR696037
11 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, Mathematical Sciences Research Institute Publications 1, Springer (1991) MR1081321
12 T Gocho, H Nakajima, Einstein–Hermitian connections on hyper–Kähler quotients, J. Math. Soc. Japan 44 (1992) 43 MR1139657
13 R Harvey, H B Lawson Jr., Calibrated geometries, Acta Math. 148 (1982) 47 MR666108
14 A Haydys, Gauge theory, calibrated geometry and harmonic spinors, J. Lond. Math. Soc. 86 (2012) 482 MR2980921
15 N J Hitchin, A Karlhede, U Lindström, M Roček, Hyper–Kähler metrics and supersymmetry, Comm. Math. Phys. 108 (1987) 535 MR877637
16 D D Joyce, Compact Riemannian $7$–manifolds with holonomy $G_2$ I, J. Differential Geom. 43 (1996) 291 MR1424428
17 D D Joyce, Compact Riemannian 7–manifolds with holonomy $G_2$ II, J. Differential Geom. 43 (1996) 329 MR1424428
18 D D Joyce, Compact manifolds with special holonomy, Oxford Mathematical Monographs, Oxford Univ. Press (2000) MR1787733
19 Y A Kordyukov, $L^p$–theory of elliptic differential operators on manifolds of bounded geometry, Acta Appl. Math. 23 (1991) 223 MR1120831
20 A Kovalev, Twisted connected sums and special Riemannian holonomy, J. Reine Angew. Math. 565 (2003) 125 MR2024648
21 P B Kronheimer, The construction of ALE spaces as hyper–Kähler quotients, J. Differential Geom. 29 (1989) 665 MR992334
22 P B Kronheimer, A Torelli-type theorem for gravitational instantons, J. Differential Geom. 29 (1989) 685 MR992335
23 P B Kronheimer, Instanton invariants and flat connections on the Kummer surface, Duke Math. J. 64 (1991) 229 MR1136374
24 P B Kronheimer, H Nakajima, Yang–Mills instantons on ALE gravitational instantons, Math. Ann. 288 (1990) 263 MR1075769
25 C Lewis, $\mathrm{Spin}(7)$ instantons, DPhil thesis, University of Oxford (1998)
26 J McKay, Graphs, singularities, and finite groups, from: "The Santa Cruz Conference on Finite Groups" (editors B Cooperstein, G Mason), Proc. Sympos. Pure Math. 37, Amer. Math. Soc. (1980) 183 MR604577
27 H Nakajima, Moduli spaces of anti-self-dual connections on ALE gravitational instantons, Invent. Math. 102 (1990) 267 MR1074476
28 L Nirenberg, H F Walker, The null spaces of elliptic partial differential operators in $\mathbb{R}^{n}$, J. Math. Anal. Appl. 42 (1973) 271 MR0320821
29 F Pacard, M Ritoré, From constant mean curvature hypersurfaces to the gradient theory of phase transitions, J. Differential Geom. 64 (2003) 359 MR2032110
30 H N Sá Earp, $\mathrm{G}_2$–instantons on Kovalev manifolds arXiv:1101.0880
31 H N Sá Earp, $\mathrm{G}_2$–instantons on Kovalev manifolds II arXiv:1101.0880
32 D A Salamon, T Walpuski, Notes on the octonions arXiv:1005.2820
33 T Tao, G Tian, A singularity removal theorem for Yang–Mills fields in higher dimensions, J. Amer. Math. Soc. 17 (2004) 557 MR2053951
34 G Tian, Gauge theory and calibrated geometry I, Ann. of Math. 151 (2000) 193 MR1745014
35 K K Uhlenbeck, Connections with $L^{p}$ bounds on curvature, Comm. Math. Phys. 83 (1982) 31 MR648356
36 K K Uhlenbeck, Removable singularities in Yang–Mills fields, Comm. Math. Phys. 83 (1982) 11 MR648355